American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Lee Johnson. Unicity in approximation of a function and its derivatives . Math. Comp. 22 (1968) 873-875. MR 0241856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. D. Stancu. Evaluation of the remainder term in approximation formulas by Benstein polynomials . Math. Comp. 17 (1963) 270-278. MR 0179524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William J. Kammerer. Polynomial approximations to finitely oscillating functions . Math. Comp. 15 (1961) 115-119. MR 0123865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1